Access count of this item: 126

Files in This Item:
File Description SizeFormat 
1264_09.pdf1.87 MBAdobe PDFView/Open
Title: The Size Distribution of Firms, Economies of Scale and Growth (Mathematical Economics : Dynamic Macro-economic Theory)
Authors: Adachi, Hideyuki
Author's alias: 足立, 英之
Issue Date: May-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1264
Start page: 122
End page: 144
Appears in Collections:Mathematical Economics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.